# SDR AGQA065557

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005007
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER/GENERATOR CAUSES N2 GAUGE TO BE INTERMITTENT.
